×

Random fixed points of set-valued operators. (English) Zbl 0841.47032

Summary: Some random fixed point theorems for set-valued operators are obtained. The measurability of certain marginal maps is also studied. The underlying measurable space is not assumed to be a Suslin family.

MSC:

47H10 Fixed-point theorems
47H40 Random nonlinear operators
47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.
47S50 Operator theory in probabilistic metric linear spaces
60H25 Random operators and equations (aspects of stochastic analysis)
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Jean-Pierre Aubin and Hélène Frankowska, Set-valued analysis, Systems & Control: Foundations & Applications, vol. 2, Birkhäuser Boston, Inc., Boston, MA, 1990. · Zbl 0713.49021
[2] A. T. Bharucha-Reid, Random integral equations, Academic Press, New York-London, 1972. Mathematics in Science and Engineering, Vol. 96. · Zbl 0327.60040
[3] A. T. Bharucha-Reid, Fixed point theorems in probabilistic analysis, Bull. Amer. Math. Soc. 82 (1976), no. 5, 641 – 657. · Zbl 0339.60061
[4] Felix E. Browder, The fixed point theory of multi-valued mappings in topological vector spaces, Math. Ann. 177 (1968), 283 – 301. · Zbl 0176.45204
[5] Klaus Deimling, Nonlinear functional analysis, Springer-Verlag, Berlin, 1985. · Zbl 0559.47040
[6] C. J. Himmelberg, Measurable relations, Fund. Math. 87 (1975), 53 – 72. · Zbl 0296.28003
[7] Shigeru Itoh, A random fixed point theorem for a multivalued contraction mapping, Pacific J. Math. 68 (1977), no. 1, 85 – 90. · Zbl 0335.54036
[8] Shigeru Itoh, Random fixed-point theorems with an application to random differential equations in Banach spaces, J. Math. Anal. Appl. 67 (1979), no. 2, 261 – 273. · Zbl 0407.60069
[9] Tzu-Chu Lin, Random approximations and random fixed point theorems for non-self-maps, Proc. Amer. Math. Soc. 103 (1988), no. 4, 1129 – 1135. · Zbl 0676.47041
[10] Nikolaos S. Papageorgiou, Random fixed point theorems for measurable multifunctions in Banach spaces, Proc. Amer. Math. Soc. 97 (1986), no. 3, 507 – 514. · Zbl 0606.60058
[11] V. M. Sehgal and S. P. Singh, On random approximations and a random fixed point theorem for set valued mappings, Proc. Amer. Math. Soc. 95 (1985), no. 1, 91 – 94. · Zbl 0607.47057
[12] Kok-Keong Tan and Xian-Zhi Yuan, Some random fixed point theorems, Fixed point theory and applications (Halifax, NS, 1991) World Sci. Publ., River Edge, NJ, 1992, pp. 334 – 345.
[13] Daniel H. Wagner, Survey of measurable selection theorems, SIAM J. Control Optimization 15 (1977), no. 5, 859 – 903. · Zbl 0407.28006
[14] Hong Kun Xu, Some random fixed point theorems for condensing and nonexpansive operators, Proc. Amer. Math. Soc. 110 (1990), no. 2, 395 – 400. · Zbl 0716.47029
[15] Hong Kun Xu, A random fixed point theorem for multivalued nonexpansive operators in uniformly convex Banach spaces, Proc. Amer. Math. Soc. 117 (1993), no. 4, 1089 – 1092. · Zbl 0808.47044
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.